# SDR 08FDEA02326

- Difficulty date: June 19, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 66,518 hours, 21,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 453N1801Y58
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE WALL SUPPORT ANGLE AT BS 1300, STR 27R TO 30R FOUND CORRODED. CORROSION FOUND EXCEED SRM 53-00-71 LIMITS. REMOVED AND REPLACED SIDEWALL SUPPORT ANGLE IAW SRM 51-10-02 AND SRM 51-40-02 REV.93.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA.
